# SDR DALA2015051203262

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 54,437 hours, 42,413 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL STABILIZER FRONT SPAR CAP FWD FLANGE JUST ABOVE THE ZFS 52.267 SPLICE, IN THE FIRST HOLE, HAS A EDDY CURRENT CRACK INDICATION STARTING AT THE COUNTERSINK SKIN HOLE ENTRANCE.  REPAIRED IAW PRI 535794-14AD.  LP 1943822.
